# SDR ASOA20161122240

- Difficulty date: November 22, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES BETWEEN RBL27 AND RBL45 AT CROSSBEAM 484.00 ARE CRACKED. REMOVED 2EA CRACKED CLIPS RBL27 & RBL45 FS484.00 CROSSBEAM. FABRICATED AND INSTALLED SERVICEABLE 2EA CLIPS RBL27 & RBL45 FS484.00 CROSSBEAM. ALL WORK PERFORMED IAW REO 601R-53-41-2125 AND EC/TC REO 601R-53-41-2125.
